MathSciNet Relay Station
MathSciNet bibliographic data
MR1854544 39B82 (39-02)
Rassias, Themistocles M. On the stability of the quadratic functional equation and its applications. Studia Univ. Babeş-Bolyai Math. 43 (1998), no. 3, 89–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement